I am 44, male, from new delhi, india and I have been taking skin allergy treatment from my dermatologist for the last 1-1/2 years now. Initially there were rashes and small acne sort of bumps were visible on and around shoulders without any itching but certainly gave an unpleasant look. Then I contacted my Dr. and he gave the treatment which cured the rashes and small bumps completely over a period of about 6 months or so but still I feel itching and very small amount of rashes not quite frequently. Still I am taking the treatment for the same under the observation of my Dr. but now-a-days when summer is back, and I am in the habit of going for a brisk walk for about 40 minutes a day (in the evening), my scalp starts itching due to excessive sweating. I have been taking the treatment (Cap. Acutret 5 mg and Tab Incid L)..will the same treatment help me or should I consult my doctor again for quick remedy for unresistable scalp itching. though I have applied Candid TV shampoo too but still I am feeling the same itchy scalp..I am afraid whether this may lead to hair loss too in the long run..Is there any ointment will help......Please guide me accordingly..
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.